Dmitry Novikov:Published and submitted


Homepages of my co-authors M. Bobienski, Yu. Burago, A. Eremenko , A. Gabrielov, L. Gavrilov, M. Jibladze, A. Khovanskii, P. Mardesic, B. Shapiro, S. Yakovenko.

Published


(1) D. Novikov and S. Yakovenko, Simple exponential estimate for the number of real zeros of complete Abelian integrals,
Comptes Rendus Acad. Sci. Paris, serie I(Math.), 320 (1995), 853-858.

(2) D. Novikov and S.Yakovenko, Simple exponential estimate for the number of real zeros of complete Abelian integrals,
Ann. Inst. Fourier (Grenoble) 45 (1995), No. 4, 897-927.

(3) D. Novikov and S.Yakovenko, A complex analog of Rolle theorem and polynomial envelopes of irreducible differential equations in the complex domain,
J. London Math. Society (2) 56 (1997),305-319.

(4) D. Novikov and S. Yakovenko, Integral Frenet curvatures and oscillation of spatial curves around affine subspaces of a Euclidean space,
Journal of Dynamical and Control Systems 2 (1996) No. 2, 157-191.

(5) D. Novikov and S. Yakovenko, Meandering of trajectories of polynomial vector fields in the affine n-space,
Publicacions Matematiques 41 (1997) no.1, 223-242.

(6) D. Novikov and S. Yakovenko, Trajectories of polynomial vector fields and ascending chains of polynomial ideals,
Ann. Inst. Fourier (Grenoble) 49 (1999), no. 2, 563-609.

(7) D. Novikov and S. Yakovenko, Tangential Hilbert problem for perturbations of hyperelliptic Hamiltonian systems,
Electron. Res. Announc. Amer. Math. Soc. 5(1999), 55-65.

(8) D. Novikov and S. Yakovenko, Redundant Picard-Fuchs system for Abelian integrals,
J.Differential Equations 177 (2001), no. 2,267-306.

(9) D. Novikov, Systems of linear ordinary differential equations with bounded coefficients may have very oscillating solutions,
Proc.Amer. Math. Soc. 129 (2001), no. 12, 3753-3755.

(10) D.Novikov, Modules of Abelian integrals and Picard-Fuchs systems,
Nonlinearity 15 2002, no.5, 1435-1444.

(11) D. Novikov and S. Yakovenko, Quasialgebraicity of solutions of Fuchsian systems,
Moscow Mathematical Journal, Volume 3 (2003), Number 2, 551-591

(12) D.Novikov and A. Khovanskii, L-convex-concave sets in real projective space and L-duality,
Moscow Mathematical Journal, Volume 3 (2003), Number 3, 1013-1037

(13) D. Novikov and A. Khovanskii, Convex-concave body in RP3 contains a line,
GAFA, Geom. funct.anal. 13 (2003), 1082-1118

(14) A. Eremenko and D. Novikov, Oscillation of Fourier Integrals with a spectral gap,
J. Math. Pure Appl., 83 (2004) 313-365

(15) A. Eremenko and D. Novikov, Oscillation of functions with a spectral gap,
Proc. Nat. Acad. Sci., 101, 16(2004),5872-5873

(16) D. Novikov and S. Yakovenko, Lectures on Meromorphic flat connections,
In: Y. Ilyashenko, C. Rousseau (eds), Normal Forms, Bifurcations and Finiteness problems in Differential Equations, Kluwer 2004, 387-430.

(17) D. Novikov and A. Khovanskii, On affine hypersurfaces with everywhere nondegenerate Second Quadratic Form,
Moscow Mathematical Journal 6 (1) 2006, p. 135-152.

(18) A. Gabrielov, D. Novikov and B Shapiro, Mystery of point charges, Proc. LMS, v.95 (2007) p.443-472.

(19) M. Jibladze, D. Novikov Unimodularity of Poincare polynomials of Lie algebras for semisimple singularities ,
Moscow Mathematical Journal, vol.7, n. 3 (2007), p. 481-487.

(20) Yu. D. Burago, S. G. Malev, D. I. Novikov, A direct proof of Gromov's theorem,
Zap. Nauchn. Sem. POMI, vol.353 (2008), p.14-26.

(21) D. Novikov, On limit cycles appearing by polynomial perturbation of Darbouxian integrable systems,
GAFA vol.18 (2008) 1750-1773.

(22) D. Novikov, L. Gavrilov, On the finite cyclicity of open period annuli,
Duke Math. J., vol.152, n.1 (2010), p.1-26

(23) M. Bobienski, P. Mardesic, D. Novikov, Pseudio-Abelian integrals: unfolding generic exponential case,
Journal of Differential Equations, vol. 247, 12 (2009), p. 3357-3376.

(24) G. Binyamini, D. Novikov, S. Yakovenko, On the Number of Zeros of Abelian Integrals: A Constructive Solution of the Infinitesimal Hilbert Sixteenth Problem.
Inventiones mathematicae 181, no.2 (2010), p.227-289.

(25) S. Benditkis, D. Novikov, On the number of zeros of Melnikov functions,
Annales de la Faculte des Sciences de Toulouse Mathematique, 20, no.3 (2011), p. 465-491.

(26) D. Novikov, C. Rousseau, Y. Saint-Aubin, Les spheres de Dandelin, Accromath, 6, 2011, p.2-7

(27) G. Binyamini, D. Novikov, S. Yakovenko, Quasialgebraic Functions Algebraic methods in dynamical systems, 61-81, Banach Center Publ., 94, Polish Acad. Sci. Inst. Math., Warsaw, 2011.

(28) G.Binyamini, D. Novikov, Intersection multiplicities of Noetherian functions. Adv. Math. 231 (2012), no. 6, 3079-3093.

(28) M. Bobienski, P. Mardesic, D. Novikov, Pseudo-Abelian integrals on slow-fast Darboux systems, Annals of Institute Fourier 63, no. 2 (2013), p. 417-430.

(29) G.Binyamini, D. Novikov, Multiplicity Operators. Israel J. Math. 210 (2015), no. 1, 101-124.

(30) G. Binyamini, D. Novikov, Multiplicities of Noetherian Deformations, GAFA 25 (2015), no. 5, 1413-1439.

(31) D. Novikov, B. Shapiro, On global non-oscillation of linear ordinary differential equations with polynomial coefficients, J. Differential Equations 261 (2016), no. 7, 3800-3814.

(32) D. Novikov, B. Shapiro, A tropical analog of Descartes' rule of signs, International Mathematics Research Notices Vol. 2016, No. 00, pp. 125, doi:10.1093/imrn/rnw118.

(33) S. Malev, D. Novikov, Linear Estimate for the Number of Zeros of Abelian Integrals, Qual. Theory Dyn. Syst. (2016) doi:10.1007/s12346-016-0213-0.

(34) G. Binyamini, D. Novikov, The Pila-Wilkie theorem for subanalytic families: a complex analytic approach, Compositio Mathematica (2017).

(35) G. Binyamini, D. Novikov, Wilkie's conjecture for restricted elementary functions, Annals of Math (2017).

(36) P. Mardešic, D.Novikov, L. Ortiz-Bobadilla, J. Pontigo-Herrera, Bounding the length of iterated integrals of the first nonzero Melnikov function, Moscow Mathematical Journal (2018).

(37) G. Binyamini, D. Novikov, Complex Cellular Structures, submitted to Annals of Math (2018).